# SDR 9604182298

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warning
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE LEFT GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION.  CYCLED GEAR ON SECOND RETRACTION, LIGHT EXTINGUISHED.  LEFT GEAR WARNING SYSTEM WAS PLACED ON MEL 32-1, PLACARD NR 474710.
